Analysis in the multi-dimensional ball
Artikel i vetenskaplig tidskrift, 2019

We study the heat semigroup maximal operator associated with a well-known orthonormal system in the d-dimensional ball. The corresponding heat kernel is shown to satisfy Gaussian bounds. As a consequence, we can prove weighted L^p estimates, as well as some weighted inequalities in mixed norm spaces, for this maximal operator.

Gaussian bound

mixed norm space

maximal operator

weighted inequality

Dirichlet form

Poincar\'e inequality

Författare

Peter Sjögren

Chalmers, Matematiska vetenskaper

Tomasz Z. Szarek

Polish Academy of Sciences

Uniwersytet Warszawski

Mathematika

0025-5793 (ISSN)

Vol. 65 190-212

Fundament

Grundläggande vetenskaper

Ämneskategorier

Matematisk analys

DOI

10.1112/10.1127S0025579318000372

Mer information

Senast uppdaterat

2019-06-11